# SDR SWIA201439820

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CONVOLEX DAMAGED.  C-CHECK, R & R CONVOLEX TUBING WITH NEW, IAW REO.
